# SDR A6WA201542327

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 29,609 hours, 28,351 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM APU INTAKE DOOR, APU IS OFF & DOOR CLOSED.  INSPECTED & FOUND SIGNS OF GLYCOL COMING OUT OF APU.
